Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Effect of thyroid medication on periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1768 Questions

Doctor :   HI
User :   Hi
Doctor :   How can I help you
User :   JUST I WANTED TO SOME TIPS FOR THYROID
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   I DON'T THE EXACT HEIGHT,WEIGHTS IS ABOUT 60,AGE IS 23
User :   HYDERABAD
User :   SINGLE
Doctor :   What are the thyroid Levels and What is the treatment that you are on for the same ?
User :   ITS FOR MY FRIEND
Doctor :   Since when has she been Diagnosed for it
Doctor :   ok
User :   3 YRS
User :   DOCTOR ASKED HER TO CONTINUE IT FOR EVER
User :   THERE IS NO SOLUTION IT SEEMS
Doctor :   Well if it is Hypothyroidism that she is taking medications she shall need to avoid the goitrogen causing foods like Cabbage and Cauliflower CAN I
Doctor :   Yes if we are taking of Hypothyroidism She shall need to be on the Medicines for life and
Doctor :   She shall need to be regular too
User :   OK
Doctor :   since avoiding or missing out on doses shall affect her
Doctor :   Menstrual cycles and she shall find it tough getting pregnant
User :   yes of course
Doctor :   ok

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor